Istituto di Scienza e Tecnologie dell'Informazione     
Tardella F. On a class of functions attaining their maximum at the vertices of a polyedron. In: Discrete Applied Mathematics, vol. 22 pp. 191 - 195. North Holland, 1989.
We present some conditions, weaker than convexity, guaranteeing that the set of global maximum points of a function over a polyhedron P is a union or faces of P. These results are then applied to prove polynomial-time solvability for some problems.
Subject Combionatorial optimization
Convex maximization
Polynomial-time solvability
Maximum principle

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional